# SDR CWQR200712

- Difficulty date: August 13, 2007
- Submitted: August 21, 2007
- Operation: General aviation
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Engine: Pwa PW535A
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Part number: 65526057
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION FOUND RT ENGINE INLET DUCT ASSY CRACKED. CRACKS WERE FOUND ON THE AFT PORTION OF THE INLET DUCT ASSY THROAT. THIS UNIT HAD TO BE RETURNED TO THE MFG FOR REPAIR. AN SCR WAS SUBMITTED TO MFG UNDER NR 308873.
